Computational Statistics, ( ISI ), Volume (28), No (6), Year (2013-9) , Pages (2825-2848)

Title : ( Nonparametric prediction intervals for progressive Type-II censored order statistics based on k-records )

Authors: Elham Basiri , Jafar Ahmadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

In this paper‎, ‎we consider the prediction problem in two-sample case and study the non-parametric predicting of the future progressive ‎T‎ype-II censored order statistics based on observed $k$-records from the same distribution‎. ‎Also,‎ prediction intervals for progressive ‎T‎ype-II censored‎ ‎spacings are obtained based on $k$-record spacings‎. ‎It is shown that the coverage probabilities of these intervals are‎ ‎exact ‎and ‎do not depend on the underlying distribution‎. Moreover‎, ‎optimal prediction intervals are derived for each ‎case‎‎‎. Finally‎, ‎for illustrating the proposed procedure‎, ‎we consider a real data set and numerical computations are given‎. ‎The results of Ahmadi and Balakrishnan (Statistics 44:417--430‎, ‎2010) ‎‎ ‎can be‎ ‎achieved as special cases‎ of our ‎results‎.

Keywords

, ‎Order statistics‎, ‎Records‎, ‎Prediction coefficient‎, ‎Progressive type-II censoring‎, ‎Spacing‎.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1035055,
author = {Basiri, Elham and Ahmadi, Jafar},
title = {Nonparametric prediction intervals for progressive Type-II censored order statistics based on k-records},
journal = {Computational Statistics},
year = {2013},
volume = {28},
number = {6},
month = {September},
issn = {0943-4062},
pages = {2825--2848},
numpages = {23},
keywords = {‎Order statistics‎; ‎Records‎; ‎Prediction coefficient‎; ‎Progressive type-II censoring‎; ‎Spacing‎.},
}

[Download]

%0 Journal Article
%T Nonparametric prediction intervals for progressive Type-II censored order statistics based on k-records
%A Basiri, Elham
%A Ahmadi, Jafar
%J Computational Statistics
%@ 0943-4062
%D 2013

[Download]